Skip to content
Home » Medical implications.

Medical implications.

To:

Subject: Medical implications.

Dear Madames/ Sirs .

In the attached letter to Dr. Hagit Peleg from Hadassah Ein Kerem Hospital, I would like to know what the health consequences are for me to observe the situation I describe – a situation in which Clalit Health Fund, of which I am a member, does not allow me to be examined due to a bureaucratic problem.

Unfortunately, Dr. Hagit Peleg does not respond to my request.

I would like to know the appropriate address I should contact in order to receive this information.

Regards,

assaf benyamini.

post Scriptum. Below is a list of the diseases / medical problems I suffer from:

 

  1. Mental illness-obsessive-compulsive disorder D.C.O- and a disease defined as schyzo-affective disorder.
  2. Psoriatic arthritis.
  3. A neurological problem whose definition is unclear. Its main symptoms: objects that fall out of my hands without me noticing it, dizziness, loss of sensation in some areas of the palms and some problem with balance and posture.
  4. Chronic disc herniation in the back in vertebrae 4-5 – which also radiates to the legs and makes it difficult to walk.
  5. Irritable Bowel Syndrome.
  6. Beginning of signs of a cardiological problem from the last month (I write these words on Thursdays, March 22, 2018) – and at the time of writing, the nature of the problem is still unclear, which is manifested in chest pain for most of the day, difficulty breathing and also speaking.
  7. Significant weakening of vision in recent

years (I am writing these words on Thursday, June 3, 2121).

I have to neglect the problem and not treat it, both because of severe financial hardship as a subsistence allowance of the National Insurance Institute and because of the very cumbersome bureaucratic conduct of a general health fund of which I am a member that in many cases does not allow me to get medical tests or treatments I need.

Letters to Dr. Hagit Peleg

Yahoo / Sent

assaf benyamini <assaf197254@yahoo.co.il>

To: hagitp@hadassah.org.il

Friday, Oct. 1 at 5:40 p.m.

Hello to Dr. Hagit Peleg:

On 14 september 2021, I was examined at your clinic — and I received a recommendation from you for a CT scan.

But there is a problem: in recent years I have approached the Mar Institute several times in an attempt to do this test.

But the Mar Institute repeatedly used to disrespect the undertaking given to me by Clalit HMO and I was sent back to my home as opposed to coming in and the institute officials did not even consider the possibility of correcting the undertaking form to allow me to be examined.

In cases where I would try to explain that it was a mistake and that there was a medical need for this test they never tried to listen, and rushed to call the security guards to forcibly remove me from the place (and although there was never any need for their presence there was never any danger).

I will note that this is not just a one-time event – but a pattern of disparaging behavior that Institute officials adopt time and time again.

Of course, my inquiries in this matter to the Public Inquiries Department of Clalit Health Fund or to the Public Inquiries Department of the Ministry of Health in ISRAEL or even to the State Comptroller’s Office in ISRAEL never helped – and these authorities always responded to the institute’s failures and did not try to correct anything in their outrageous conduct.

I am a little tired of the silly and unnecessary arguments with them — and the very existence of these conflicts causes me far greater health damage than any test or treatment can benefit.

Of course, this is also a completely absurd matter: Clalit Health Fund decides not to honor a financial commitment to finance treatment that the fund itself has already issued in any case …

Unfortunately, and given the manner in which Clalit HMO chooses to take, I will not be able to do the test – and it would be much more foolish of me to make all the preparations for the test, make an appointment and arrive only to be sent home again without being tested.

Under these circumstances should I continue with the same dose of METHOTREXAT that I am currently taking?

In view of this way of conducting a general health fund that does not allow me to be examined, is there a reason to continue the follow-up with you, or should I simply give it up in these circumstances? And in any case, if I do have to give up further follow-up and treatment in your clinic, I would like to know what the consequences and potential damages are for me to expect.

Regards,

assaf benyamini,

115 Costa Rica Street,

Entrance A-Apartment 4,

Kiryat Menachem,

Jerusalem,

ISRAEL, Zip code: 9662592.

my phone numbers: at home-972-2-6427757.

Mobile-972-58-6784040. Fax-972-77-2700076.

post Scriptum. 1) My ID number: 029547403.

2) My email addresses: 029547403@walla.co.il

Or: asb783a@gmail.com

Or: assaf197254@yahoo.co.il

Or: ass.benyamini@yandex.com

Or: a32assaf@outlook.com

Or: assaf002@mail2world.com

Or: assaffff@protonmail.com

3) My Family-Doctor:

 

 

Dr. Brandon Stewart,

“Clalit Health Services” – “Hatayelet” Clinic,

6 Daniel Janowski Street,

Jerusalem,

ISRAEL, Zip code: 9338601.

Phone number at the clinic

offices: 972-2-6738558. Fax number at the clinic offices: 972-2-6738551.

4) The drug treatment I am currently taking:

 

  1. Psychiatric drugs:

 

  1. Seroquel-

 

2 pills of 300 mg each each evening.

 

  1. Tegretol CR-

 

400 mg-every morning. 400 mg-every evening.

 

  1. Effexor-

 

150 mg-every morning. 150 mg-every evening.

 

  1. symvastatin-

 

10 mg every day in the evening.

 

  1. methotrexat-  four pills of 2.5 mg each in the morning — as well as four pills of 2.5 mg each on the same day in the evening — and one pill of 220 mg of folic acid the next day — all once a week.

 

 

 

 

 

Print Friendly, PDF & Email

5 thoughts on “Medical implications.”

  1. When I initially commented I clicked the “Notify me when new comments are added” checkbox and now each time a comment is added I get four e-mails with the same comment. Is there any way you can remove me from that service? Thanks!

  2. Hi, I think your website could be having internet browser compatibility issues.

    When I take a look at your website in Safari, it looks fine however, if opening in IE, it has some overlapping issues.

    I just wanted to provide you with a quick heads up! Apart from
    that, great website!

Leave a Reply

Your email address will not be published.